# SDR AALA202512227551

- Difficulty date: December 17, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 49,551 hours, 19,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 4L DOOR PRESSURE SHOWING LOW ON FORWARD FLIGHT ATTENDANT SCREEN. MAINTENANCE SERVICED THE 4L DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-10-00.
